# SDR AALA202411014589

- Difficulty date: October 24, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N190UW
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- Aircraft time: 74,319 hours, 28,928 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover
- Part number: D5311262200000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CABIN FLOOR JOINT COVER AT FR 14 AND -Y81. REPLACED JOINT COVER PER SRM 51-42-11.
